Announcements

Submissions Open! JQM Volume 5 Issue 2 August 2021

2021-06-24
Journal of Quantitative Methods (JQM) is an HEC-recognized international double-blind peer-reviewed and open-access journal launched in 2017 by the School of Business and Economics (SBE), University of Management and Technology (UMT), Lahore, Pakistan. The journal supports multidisciplinary and cross-disciplinary approaches to business, statistics, and economics. The JQM invites articles for its upcoming issue on the application of quantitative modeling in economics, management, and Covid 19 analysis. Read more about Submissions Open! JQM Volume 5 Issue 2 August 2021

Current Issue

Vol 5 No 2 (2021): August
Published: 2021-03-31
View All Issues